# SDR SWAA2020022641737

- Difficulty date: January 29, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 492-550a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY  R/H SHIELD AFT OF CARGO DOOR HAS AREAS OF CORROSION AROUND NUT PLATE BETWEEN BS. 492 TO BS. 550A, RBL 21.       / R&R SHIELD PER SRM AND DWG.
